Sexual health issues?
Get answer from top doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I took i pill 2 months ago. On 21st august 2018, after protected sex. I had bleeding for 7 days after taking the pill that is from 28th august. Since then my periods are very scanty around the dates. Only for a day or two. I took the pregnancy test but that also came negative. This month I expected the periods around 25th october. But I am again having scanty bleeding. That don't even require use of pads. I am scared what to do.

1 Doctor Answered
Scanty menses or periods can occur normally at the extremes of the reproductive life that is, just after puberty and just before menopause. This is because ovulation is irregular at this time, and the endometrial lining fails to develop normally. But normal problems at other times can also cause scanty blood flow.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.